# SDR DALA1011720661

- Difficulty date: March 2, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 580-585
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR FUSELAGE STA 580 TO 585 BETWEEN LONGERON 17L TO 18L, FUSELAGE SKIN HAS 1 EA DENT AND 2 EA GOUGES.  ACCOMPLHISHED ER/A 480635-14AD REV ORIGINAL REF NON ROUTINE 159349.
